Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Nechris92

Tazorac and rednesses

Recommended Posts

I have been having moderate to severe acne for like 3 month until I decided to go to a dermatology . I had to wait like 2 months to get one ok so she gave me minocycline 100mg twice a day tazorac .05% at night and erythromycin 2% gel in the morning. I have been using this for like 2 weeks and j can say that the minocycline has helped al little because i don't get those big inflamated pimples anymore but my cheeks are red really red it looks like sunburn.

I think it is because of the tazorac I use. My derm never told me to use it with

mosturizant and I have read that i should use with it. What do I do to stop

the redness ? Seriusly I looks really bad :( my cheeks

Btw, sorry about my English I've been in the USA for 1 year

Share this post


Link to post
Share on other sites

Tazorac is a topical form of accutane. i been using the Tazorac 1% cream for about 8 months now. I do not use it with mosturizer. There were a few times when I got red but all you got to do is just stop putting it on your face until the redness goes away.

Are you using the cream or the gel? The cream is a little harsher. Ask your derm to go on the gel if the cream is 2 much.

It also takes your skin time to get use to it.

use it as a spot treatment until the redness goes away and then start using it with a mosturizer.

But i'm not a derm so your best bet would be to call him/her.

Check my blog

Share this post


Link to post
Share on other sites

I'm using the gel . She told me to put it all Over my cheeks maybe that is what it ia causing the redness. Sorry but what do you mean spot treatment? Thank u :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×